Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJPMS > Volume 16 > On the Negative Pell Equation y2=45x2-11
< Back to Volume

On the Negative Pell Equation y2=45x2-11

Full Text PDF

Abstract:

The binary quadratic equation represented by the negative pellian y2=45x2-11 is analyzed for its distinct integer solutions. A few interesting relations among the solutions are also given. Further, employing the solutions of the above hyperbola, we have obtained solutions of other choices of hyperbolas, parabolas and special Pythagorean triangle.

Info:

Periodical:
International Journal of Pure Mathematical Sciences (Volume 16)
Pages:
30-36
DOI:
10.18052/www.scipress.com/IJPMS.16.30
Citation:
M.A. Gopalan et al., "On the Negative Pell Equation y2=45x2-11", International Journal of Pure Mathematical Sciences, Vol. 16, pp. 30-36, 2016
Online since:
Mar 2016
Export:
Distribution: